q-Extensions of Some Relationships Between the Bernoulli and Euler Polynomials

Srivastava, H. M., Luo, Qiu-Ming . Taiwanese Journal of Mathematics 2011. 15 (1) :241-257

Locate this article in:

Bibtex

@article{CIS-483289,
  Author = {Srivastava, H. M. and Luo, Qiu-Ming},
  Title = {q-Extensions of Some Relationships Between the Bernoulli and Euler Polynomials},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {15},
  Number = {1},
  Year = {2011},
  Pages = {241--257},
  Keywords = {}
}

Similar articles